Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is tretinoin causing my red Face ?

I am taking Tretinoin Gel 0.025% along with Minocycline 100mg for acne , however I noticed my face has become rather dark and red compared to the rest of my skin . I am using a moisturizer as well and my skin isn t burning or scaly, just red and a bit warm. It isn t bright red, but not my normal very pale color. I stopped using it for a day to see if it was irritating my skin, but the redness persisted. I am questioning whether I continue usage because I know Tretinoin gets rid of red skin or if I should stop to see it is goes, if so for how long, and then see a doctor to try something else?
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  781
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You can stop tretinoin for a few days to see the effect on redness.
Also, if you continue to use it, try it only during night and not in the day to avoid darkening of skin.
Dr. Rakhi Tayal
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor